... What I was told after crushed nerve and failed severing of the nerve..... ... (31 replies)
... lot of medications. The result of some of these conditions is neuropathy in my feet, legs and hands. The question I would like help with is what to do about the burning on the bottom of my feet and fingertips. Even though they are numb to the touch, the nerve endings are sending burning messages to my brain. ... (7 replies)
... In my case, the reply is yes to all your questions. I had bunionectomy on both sides of right foot with osteotomy for both. Long story short, I think I get the symptoms you described because of overdoing it. I'm now heading into my fourth week post-op. After a great first week, the second week was awful with my return to total NWB for five days. Back on my two feet now,... (8 replies)
... Hi Sico, The bottoms of my feet burned all the time, I finally got a diagnosis of Fibromyalgia and and currently being treated with Lyrica and Cymbalta. The lyrica is for nerve endings. ... (11 replies)
... I know what you mean about the nerve endings getting stimulated once in awhile. For me, it mainly happens when I accidentally step on a cord or a threshold with that area of one of my feet. ... (13 replies)
All times are GMT -7. The time now is 03:49 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!